# SDR SWAA2016011848074

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- Aircraft time: 63,965 hours, 50,827 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION & DECLARED EMER.  R1 WINDSHIELD ARCED, THEN CRACKED AT FL 370.  R & R R1 WINDSHIELD IAW AMM.
